# SDR DXTA2025012102008

- Difficulty date: January 17, 2025
- Submitted: January 24, 2025
- Operation: Air carrier
- Aircraft: N472QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500772
- Aircraft time: 912 hours, 722 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 7450LS00
- Part serial: 006841
- Condition: Defective
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

MAIN EXIT SIGN/LIGHT: THE EMERGENCY LIGHTS STARTED FLASHING AFTER TAKE OFF. CORRECTIVE ACTION: REPLACED #1 & #2 EMERGENCY BATTERY PACK. OPS CHECK GOOD. IAW PHENOM 300 MM 33-52-01. OSD: 1/21/2025
